Advertisement

Applied Mathematics and Mechanics

, Volume 12, Issue 1, pp 33–39 | Cite as

Some existence theorems of common and coincidence solutions for a class of systems of functional equations arising in dynamic programming

  • Zhang Shi-sheng
Article

Abstract

Some existence theorems of common and coincidence solutions for a class of more general systems of functional equations arising in dynamic programming are shown. The results presented in this paper not only contain the corresponding results of [6,7] as special cases, but also give an existence theorem of solutions for a class of functional equations suggested by Wang[2–5] recently.

Key words

dynamic programming systems of functional equations common and coincidence solutions 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Bellman R. and E. S. Lee. Functional equations in dynamic programming,Aequations Math.,17 (1978), 1–18.Google Scholar
  2. [2]
    Wang Chung-lie. The principle and models of dynamic programming (II).J. Math Anal. Appl., 135 (1988), 268–283.Google Scholar
  3. [3]
    Wang Chung-lie. The principle and models of dynamic programming (III),J. Math. Anal. Appl., 135 (1988). 284–296.Google Scholar
  4. [4]
    Wang Chung-lie. The principle and models of dynamic programming(IV).J. Math Anal. Appl., 137 (1989), 148–160.Google Scholar
  5. [5]
    Wang Chung-lie The principle and models of dynamic programming (V),J. Math. Anal. Appl., 137 (1989), 161–167.Google Scholar
  6. [6]
    Bhakta. P. C. and Sumitra Mitra. Some existence theorems for functional equations arising in dynamic programming.J. Math. Anal Appl., 98 (1984), 348–366.Google Scholar
  7. [7]
    Baskaran, R. and P. V. Subrahmanyam. A note on the solution of a class of functional equations.Applicable Analysis.22 (1986), 235–241.Google Scholar
  8. [8]
    Zhang Shi-sheng,Fixed Point Theory With Applications, Chongqing Publishing House (1984). (in Chinese)Google Scholar
  9. [9]
    Chang Shih-sen (Zhang Shi-Sheng). On common fixed point theorem for a family of Φ-contraction mappings.Math. Japonica,29 (1984), 527–536.Google Scholar
  10. [10]
    Zhang Shi-sheng. Fixed point theorems for generalized Meir-Keeler type mappings,J. Sichuan Univ. Natural Sci. Edition, 2 (1983). 17–23.Google Scholar

Copyright information

© Shanghai University of Technology 1991

Authors and Affiliations

  • Zhang Shi-sheng
    • 1
  1. 1.Department of MathematicsSichuan UniversityChengdu

Personalised recommendations